# SDR FDEA202102170382

- Difficulty date: February 17, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 75,756 hours, 16,117 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932507
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT STATION XOS 666 STRINGER FOUND   CRACKED LEFT HAND WING FIXED LEADING EDGE COMPARTMENT STATION XOS 666 STRINGER REPAIR   CARRIED OUT AS PER SRM 57-40-03-2R REPAIR 2 FIGURE 202. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
